Top
10
Doctor insights on: Polycitra K

Share
Dr. Linda Callaghan
16 doctors shared insights

Polycitra K (Overview)

Polycitra-K is a kidney stone agent which is a kind of urology drug.


1

1
How much potassium citrate ?

How much potassium citrate ?

100 to 150 meq q day: When treating diseases such as renal tubular acidosis or kidney stones, the daily dosages are 100 to 150 meq total per day. Dosages should be taken with food. ...Read more

Dr. Linda Callaghan
16 doctors shared insights

Polycitra K (Overview)

Polycitra-K is a kidney stone agent which is a kind of urology drug.


4

4
I have cystinuria! 15ml potassium citrate 3 times a day. Is it dangerous to raise it by 5ml a little before dinner time to keep my pH at 8?

I have cystinuria! 15ml potassium citrate 3 times a day. Is it dangerous to raise it by 5ml a little before dinner time to keep my pH at 8?

You're fine: I'm glad you got your diagnosis -- this is easier to manage than kidney stones from other causes. This is a very safe medication and unless your physician disagrees, you can be flexible. Drink plenty of water -- you know that already. Have you been offered penicillamine? ...Read more

5

5
Hi Doc. How are you? Is the the Volna-k can drink long time and what is the side effect?...thnx.

Hi Doc. How are you? Is the the Volna-k can drink long time and what is the side effect?...thnx.

It should last: 12 hours and is used to treat pain. It can cause stomach pain and at it's worse cause an ulcer. It should only be taken when absolutely needed, ...Read more

9

9
Taking potassium citrate 10meq couple years. Started lisinopril 20mg1/13. Just did a drug interaction check & rated severe. How concerned should I be?

Lisinopril: Lisinopril acts in the kidney to retain potassium which is the source of the interaction warning. Check with your doctor to see if that is what the doctor wants. ...Read more

10

10
Please help! what happens when someone has a drug overdose?

Please help! what happens when someone has a drug overdose?

That depends on: How serious it is and what drugs or medications were taken. Overdoses are often treated initially in an emergency room. The person is monitored and often they have intravenous fluids. If they stopped breathing - a tube can be inserted to assist with breathing. Sometimes they are given charcoal to absorb the drugs and sometimes their stomach is "pumped". They may need to be given medications. ...Read more